RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 20, Number 1  


On the evolution of invariant Riemannian metrics on one class of generalized Wallach spaces under the influence of the normalized Ricci flow
N. A. Abiev
3
Isometries and Hermitian operators on complex symmetric sequence spaces
B. R. Aminov, V. I. Chilin
21
On Jamet's estimates for the finite element method with interpolation at uniform nodes of a simplex
N. V. Baĭdakova
43
A majorant for the multiplicities of eigenvalues of the Laplace operator with periodic conditions
V. L. Vaskevich
75
$(q_1,q_2)$-quasimetrics bi-Lipschitz equivalent to $1$-quasimetrics
A. V. Greshnov
81
Large deviations of the ergodic averages: from Hölder continuity to continuity almost everywhere
A. G. Kachurovskiĭ, I. V. Podvigin
97
On Fraïssé's theorem for uncountable classes of finitely generated structures
K. Zh. Kudaĭbergenov
121
Stochastic equations with discontinuous jump functions
A. V. Logachov, S. Ya. Makhno
128
On a property of the Legendre transform
A. A. Mogul'skiĭ
145
Series in a Lipschitz perturbation of the boundary for solving the Dirichlet problem
A. I. Parfenov
158
Математические труды Siberian Advances in Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019